You are here: Home
/ Publication Information
Title: New Records of Amphibians and Reptiles from Alabama, USA
Author: Sutton, W.B.; Czech, H.A.; Wang, Y.; Schweitzer, C.;
Source: Herpetological Review
Publication Series: Scientific Journal (JRNL)
- We recommend that you also print this page and attach it to the printout of the article, to retain the full citation information.
- This article was written and prepared by U.S. Government employees on official time, and is therefore in the public domain.
XML: View XML
Sutton, W.B.; Czech, H.A.; Wang, Y.; Schweitzer, C.J. 2014. New Records of Amphibians and Reptiles from Alabama, USA. Herpetological Review, 45(2), 293–294.
Get the latest version of the Adobe Acrobat reader or Acrobat Reader for Windows with Search and Accessibility